Jump to content
CrazyBoards.org

Vistaril is it making me mean?


Recommended Posts

Hi, I was just wondering if Vistaril was making me really mean? It was given to me by my gp to "tide" me over until the psydoc can see me. I have been diagnosed with OCD, major depression and anxiety. But due to seminars and week long vacations my appointment with the psychiatrist has been moved up on 5 different occasions. I go see him on the 24 but I am so scared to answer the phone in case they want to cancel on me again. This has been going on since the beginning of August. Anyway I told my gp about it so he put me on vistaril 25mg 3x a day. I have been taking it since thursday. And I am increasing just going apeshit over bullshit. I have 3 kids so I'm stressed anyway but really I know I'm just getting carried away. So I was just wondering could it be the med?

Thanks

Shannon

Link to comment
Share on other sites

I've been taking Vistaril for a while, and I never made a correlation like that--I have three kids, too--know what you mean.

Originally pdoc used it to replace allergy night dose that had a stimulant. I still take it at night. Not sure if med helps me sleep or being able to breath helps the most.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...